# SDR HAIHEEA9428

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040840101
- Condition: Worn
- Location: Eng/Xmsn
- Component: 214040013113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WORN. REPLACED WITH SERVICEABLE SEAL.
